I'm interested in conversations about and I want to talk about
Know exactly what you want?
Show search

Notification

Error

Pains in the thighs 2months post radical prostatectomy

User
Posted 06 Apr 2018 at 20:52
Hi, my husband had a radical prostatectomy over 2 months ago. Awaiting radiotherapy. He has been complaining of pains in inner and outer thigh which seems to be muscular. He was seen by the Consultant last week who didn't seem concerned as his PSA is relatively low. He has had two cystoscopys , including an urethral dilatation since the prostatectomy. Has anyone had any thigh pain like this after prostatectomy. I would be grateful to hear from anyone .
User
Posted 07 Apr 2018 at 00:02

I can’t see how it could be linked Kate - a bit of nerve damage possibly but that’s the only thing I can think of apart from that it is psychosomatic. A cancer diagnosis messes with the mind :-/

"Life can only be understood backwards; but it must be lived forwards." Soren Kierkegaard

User
Posted 07 Apr 2018 at 17:32
Hi there,

Is he on ED medication?

This can cause pain in the legs

Regards

Clare

User
Posted 07 Apr 2018 at 19:49

Just a thought.. sorry I can’t help.

Hope you get some answers

Clare

User
Posted 07 Apr 2018 at 20:21

Ah, is he on HT? If so, which one? It could be the loss of testosterone making his muscles weak?

"Life can only be understood backwards; but it must be lived forwards." Soren Kierkegaard

Show Most Thanked Posts
User
Posted 07 Apr 2018 at 00:02

I can’t see how it could be linked Kate - a bit of nerve damage possibly but that’s the only thing I can think of apart from that it is psychosomatic. A cancer diagnosis messes with the mind :-/

"Life can only be understood backwards; but it must be lived forwards." Soren Kierkegaard

User
Posted 07 Apr 2018 at 12:06
Hi Lyneyre, thanks for your reply. I was wondering if it was a bit of nerve damage and hopefully it will improve. Its still early days yet. Onwards and upwards. This site is so helpful and supportive. Its good to talk to people who have been through it, although every case us different.

Thanks Kate

User
Posted 07 Apr 2018 at 17:32
Hi there,

Is he on ED medication?

This can cause pain in the legs

Regards

Clare

User
Posted 07 Apr 2018 at 19:38
Hi Claire, no he is not. He is awaiting Radiotherapy next month.
User
Posted 07 Apr 2018 at 19:49

Just a thought.. sorry I can’t help.

Hope you get some answers

Clare

User
Posted 07 Apr 2018 at 20:21

Ah, is he on HT? If so, which one? It could be the loss of testosterone making his muscles weak?

"Life can only be understood backwards; but it must be lived forwards." Soren Kierkegaard

User
Posted 07 Apr 2018 at 21:30
No, he is not on any medication at the moment.
 
Forum Jump  
©2019 Prostate Cancer UK